May
  • Fri
    7
  • Sat
    8
  • Sun
    9
  • Mon
    10
  • Tue
    11
  • Wed
    12
  • Thu
    13
Print Schedule
8:00 am
  • Interval Training - Any Level

    Tracy Eutsler

    Fri in Facebook Live - YMCA of the Chesapeake
    8:00 am - 8:45 am (45 minutes)
    This class is devised of timed intervals that alternate between cardiovascular and strengthening exercises and is capable of being modified to fit a variety of exercise levels.
  • Weights & Step - Any Level

    Patti Webb

    Mon, Wed, Fri in Group Exercise Room 1
    8:30 am - 9:30 am (1 hour)
9:00 am
  • Senior Fitness - Any Level

    Barbara Jarrell

    Tue, Fri in Facebook Live - YMCA of the Chesapeake
    9:00 am - 9:45 am (45 minutes)
    A strength-based exercise class that is performed in or around a chair using light hand weights (optional).
12:00 pm
  • Quick HIIT - Advanced

    Erica Osterhout

    Fri in Group Exercise Room 2
    12:15 pm - 12:45 pm (30 minutes)
    Ready for 15 minutes of all-out effort to kick-off your weekend? This is an AMRAP (as many rounds as possible) type of workout that lets you go at your own pace and push your own limits.